# SDR ZW0A0100801

- Difficulty date: April 25, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 13,345 hours, 4,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT ABOVE CABIN SEAT 6C WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 10-14-00 LAX.
